# SDR DALA12002363128

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BET FR 20 AND FR 23-Y765 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=1.0 INCH W=.3 INCH D=.038 INCH.  FOUND OUT OF LIMITS IAW SRM 53-00-15 FIG 101.  REMOVED AND REPLACED FLOOR SUPPORT FROM FR 12 TO FR24 -Y765 IAW SRM 51-42-11.
